This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Hello, I am 30 years old and contracted HPV when I was 17 years old. By the age of 24 I had 2 laser surgeries to remove the warts. Most of the warts were centered around my anus, but there was one on the shaft of my penis. Post surgery the Urologist did tell me there was some in my urinary tract. Since then I’ve seen moderate growth of them returning, but nothing like they were before, so I just let them go and haven’t been back to see my Urologist since. Recently I have started seeing some one of them prop up my testicle and between my leg and testicles, but this is really isn’t what worrying me.
At the end of June I had unprotected intercourse with a new partner. Immediately following that the tip of penis started getting a “pins & needles” or burning feeling. After 2 weeks of feeling this I went to a physician and asked what it could be. The physician’s initial reaction was that it was most likely a bacterial infection and proscribed me DOXYCYKINE HYCKATE 100mg X 2 a day for ten days. They did run test for: Chlamydia, Gardnerella, and Herpes, all of which turned back negative. Even after the antibiotics, the same feeling is still there, but not always at the same time. There are parts of the day when I don’t notice it, and parts where it’s all I can think about. And to add to that, one side of the tip of penis is beginning to look larger than the other side. Looking down at the tip of penis, the right side appears to sticking out just a little bit more than the other. When I open the tip up and look into my urethra, it appears that a line or bump is forming just as the urethra ends. So instead of my urethra opening being a straight line, it kind of has a curve to it. I’ve taken ETODOLAC 500MG X 2 a day (which I’m prescribed because I have Rheumatoid Arthritis, and I read that anti-inflammatory pills can help with this sort of thing) and this isn’t helping either. Nothing I’ve researched seems to point to one thing, and the things they do point to have been ruled out. Last night I started having pains in groin area as well.
I’ve made an appointment to see an Urologist in 8 days, just I can’t figure out what is going on! Am I just over thinking this problem because I’m worried about it, or could there really be a problem forming? This is driving me crazy!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.